Advances in Operator Theory, Volume (4), No (4), Year (2019-9) , Pages (784-792)

Title : ( A trick for investigation of near-martingales in quantum probability spaces )

Authors: Ghadir Sadeghi , Ali Talebi ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

Abstract

‎In this paper‎, ‎we introduce near-martingales in the setting of quantum probability spaces and present a trick for investigating some of their properties‎. ‎For instance‎, ‎we give a near-martingale analogous result of the fact that the space of all bounded $L^p$-martingales‎, ‎equipped with the norm $\\\\\\\\|\\\\\\\\cdot\\\\\\\\|_p$‎, ‎is isometric to $L^p(\\\\\\\\mathfrak{M})$ for $p>1$‎. ‎We also present Doob and Riesz decompositions for the near-submartingale and provide Gundy\\\\\\\'s decomposition for $L^1$-bounded near-martingales‎. ‎In addition‎, ‎the interrelation between near-martingales and the instantly independence is studied.

Keywords

, Doob decomposition; Gundy decomposition‎; noncommutative near, martingale; quantum probability space; Riesz decomposition
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1101733,
author = {قدیر صادقی and Ali Talebi, },
title = {A trick for investigation of near-martingales in quantum probability spaces},
journal = {Advances in Operator Theory},
year = {2019},
volume = {4},
number = {4},
month = {September},
issn = {2662-2009},
pages = {784--792},
numpages = {8},
keywords = {Doob decomposition; Gundy decomposition‎; noncommutative near-martingale; quantum probability space; Riesz decomposition},
}

[Download]

%0 Journal Article
%T A trick for investigation of near-martingales in quantum probability spaces
%A قدیر صادقی
%A Ali Talebi,
%J Advances in Operator Theory
%@ 2662-2009
%D 2019

[Download]